# SDR SWIA2024062600006

- Difficulty date: June 6, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,380 hours, 40,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 625-640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IN LINE WITH STRINGER 10R BETWEEN FS625.30 AND 640.00 HAS APPROX 1.5" CRACK STARTING FROM AFT EDGE GOING FORWARD ON FUSELAGE SKIN FLAT SIDE AND APPROX. CENTERLINE OF FLAT.   (FILED CLOSED)   REMOVED AND REPLACED ANGLE IN LINE WITH STRINGER 10R BETWEEN FS625.30 AND 640.00 TO SRM 51-42-21. COMPLETED TACK ARD 51-900-1003-SKY AND M-337
